# SDR AWXA200700631

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R2 DOOR CUT OUT FORWARD UPPER STUB FRAME CRACKED, BS 957, S12R.  REPLACED R2 DOOR CUT OUT FORWARD UPPER STUB FRAME, BS 957, S12R IAW B737-300 SRM 51-40-02.
